# SDR C2XA03SH126

- Difficulty date: May 2, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N16525
- Make and model: Emb EMB-135LR
- Aircraft serial: 145403
- Aircraft time: 4,251 hours, 3,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 14521721005
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C CHECK THE CENTER BUTTSRAP BETWEEN FRAMES 14 AND 19 WAS FOUND TO HAVE CORROSION.  MAINTENANCE REMOVED DAMAGE AND PERFORMED A DOUBLER REPAIR IAW EMB 135 SRM 53-21-10.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
